MAUDE Adverse Event Report: CORDIS CASHEL 7X60ML ILIAC SMART CONTROL SELF EXPANDING STENT; STENT, ILIAC

CORDIS CASHEL 7X60ML ILIAC SMART CONTROL SELF EXPANDING STENT; STENT, ILIAC
Model Number N/A
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is not available for testing and evaluation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
A 7x 60 iliac smart control self expanding stent was inserted via a right femoral artery access, but it was unable to cross the lesion between the left external iliac artery and the common femoral artery.Therefore, the lesion was inflated there with the balloon catheter.The physician attempted to deliver the smart control stent again, but the distal tip was frayed.It was replaced with a non-cordis stent.The balloon catheter was used for post-dilation.The lesion was not inflated enough slightly but good flow was confirmed.The procedure completed.The lesion was a chronic total occlusion and had severe calcification.A guidewire crossed the lesion and pre-dilatation was performed with a non-cordis balloon catheter.The sales rep cannot visit the hospital because of the covid-19.Therefore, additional information cannot be obtained.The device was discarded due to suspicious infectious disease.
 
Additional Manufacturer Narrative
Please note update to the udi# in section d4.A 7x 60 iliac smart control self expanding stent was inserted via a right femoral artery access, but it was unable to cross the lesion between the left external iliac artery and the common femoral artery.Therefore, the lesion was inflated there with the balloon catheter.The physician attempted to deliver the smart control stent again, but the distal tip was frayed.It was replaced with a non-cordis stent.The balloon catheter was used for post-dilation.The lesion was not inflated enough slightly but good flow was confirmed.The procedure completed.The lesion was a chronic total occlusion and had severe calcification.A guidewire crossed the lesion and pre-dilatation was performed with a non-cordis balloon catheter.The sales rep cannot visit the hospital because of the covid-19.Therefore, additional information cannot be obtained.The device was not returned for analysis.A product history record (phr) review of lot 17935149 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device for analysis and based on the information provided, the reported ¿catheter tip~ frayed/split/torn - in patient¿ and ¿stent delivery system (sds)-ses~ failure to cross¿ could not be confirmed.Handling and procedural factors such as vessel characteristics of a chronic total occlusion with severe calcification and or the user¿s interaction with the device may have led to the reported events.According to the instructions for use ¿if resistance is encountered at any time during the insertion procedure, do not force passage.Resistance may cause damage to stent or system.If resistance occurs during movement through the sheath, carefully withdraw the stent system.¿ neither the phr review nor the information available suggests a design or manufacturing related cause could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken.

Brand Name
7X60ML ILIAC SMART CONTROL SELF EXPANDING STENT
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel E25 R C92
EI  E25 RC92
Manufacturer (Section G)
CORDIS CASHEL
cahir road
cashel
EI  
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key13595071
Report Number9616099-2022-05370
Device Sequence Number20098777
Product Code NIO
UDI-Device Identifier20705032023839
UDI-Public20705032023839
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberN/A
Device Catalogue NumberC07060ML
Device Lot Number17935149
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK GUIDEWIRE, BALLOON CATHETER 5*4 35SHIDEN HP,
Patient SexUnknown